question-icon

What causes persistent fever after undergoing treatment for symptoms of UTI?

default
Posted on Fri, 21 Dec 2018
Question: I recently married.my wife got UTI after 1 one of our marriage and she got hospitalized due to UTI and entric fever. now 45 days after she discharged she again got UTI. And she is taking gud cef 200 antibiotic and dolo 650 for fever. symptoms for UTI are subsided but she is having persistent fever.
doctor
Answered by Dr. Kakkar S. (54 minutes later)
Brief Answer:

Kindly upload lab reports

Detailed Answer:

Hello,

I request you to kindly upload all her recent investigation reports like CBC, Urine culture, blood culture etc.

Hope I have answered your query.

Take care

Regards,
Dr Kakkar S., Dermatologist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9432 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes persistent fever after undergoing treatment for symptoms of UTI?

Brief Answer: Kindly upload lab reports Detailed Answer: Hello, I request you to kindly upload all her recent investigation reports like CBC, Urine culture, blood culture etc. Hope I have answered your query. Take care Regards, Dr Kakkar S., Dermatologist